Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: On the beneficial impact of strong correlations for anomaly detection
Author: Roughan, M.
Citation: Stochastic Models, 2009; 25(1):1-27
Publisher: Taylor & Francis Inc.
Issue Date: 2009
ISSN: 1532-6349
RMID: 0020090191
DOI: 10.1080/15326340802640917
Grant ID:
Appears in Collections:Applied Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.